# SDR DALA14014359211

- Difficulty date: February 10, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,042 hours, 26,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1345 BETWEEN L26-27R BOTH SIDES, TASK 53-100-16.  CUTOUT DAMAGED AREA.  FABRICATED AND INSTALLED FRAME IAW SRM 53-10-02.
